Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the formal group laws of unoriented and complex cobordism theory


Author: Daniel Quillen
Journal: Bull. Amer. Math. Soc. 75 (1969), 1293-1298
DOI: https://doi.org/10.1090/S0002-9904-1969-12401-8
MathSciNet review: 0253350
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. H. Brown, Jr. and F. P. Peterson, A spectrum whose Z, Topology 5 (1966), 149-154. MR 192494
  • 2. P. Cartier, Comptes rendus, 265 (1967), 49, 129.
  • 3. P. E. Conner and E. E. Floyd, The relation of cobordism to K-theories, Lectures Notes in Math., vol. 28, 1966, Springer-Verlag, Berlin. MR 216511
  • 4. A. Fröhlich, Formal groups, Lecture Notes in Math., vol. 74, 1968, Springer- Verlag, Berlin. MR 242837
  • 5. M. Lazard, Sur les groupes de Lie formels à un paramètre, Bull. Soc. Math. France 83 (1955), 251-274. MR 73925
  • 6. S. P. Novikov, The methods of algebraic topology from the viewpoint of cobordism theories, Izv. Akad. Nauk SSSR 31 (1967), 855-951. MR 221509
  • 7. J. T. Tate, Residues of differentials on curves, Ann. Sci. École Norm. Sup. 1 (1968), 149-159. MR 227171


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12401-8

American Mathematical Society